Journals / The Anatolian Journal of Cardiology / 2015 / Cilt: 15 - Sayı: 2

Subacute myocardial infarction due to long-term paint thinner and ecstasy abuse ( To the Editor, )

Pages
167–168
DOI
—
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
🔖

Cite This Article

SARIÇOPUR, A., DURSUNOĞLU, D., ŞANLIALP, M., AVUNDUK, S., KAYA, E. (2015). Subacute myocardial infarction due to long-term paint thinner and ecstasy abuse ( To the Editor, ). The Anatolian Journal of Cardiology, Cilt: 15 - Sayı: 2, 167–168. https://ajindex.com/articles/365904

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...

References (1)

  1. Waksman J, Taylor RN Jr, Bodor GS, Daly FF, Jolliff HA, Dart RC. Acute myocardial infarction associated with amphetamine use. Mayo Clin Proc 2001; 76: 323-6. [CrossRef] 2. Sadeghian S, Darvish S, Shahbazi S, Mahmoodian M. Two ecstasy-induced myocardial infarctions during a three month period in a young man. Arch Iran Med 2007; 10: 409-12. 3. Gebhard C, Breitenstein A, Akhmedov A, Gebhard CE, Camici GG, Luscher TF, et al. Amphetamines induce endothelial tissue factor: role of dopamine receptor type 4. Eur Heart J 2010; 31: 1780-91. [CrossRef] 4. Halifeoğlu I, Canatan H, Üstündag B, İlhan N, Inanç F. Effect of thinner inhalation on lipid peroxidation and some antioxidant enzymes of people working with paint thinner. Cell Biochem Funct 2000; 18: 263-7. [CrossRef] 5. Velibey Y, Altay S, Terzi S, Yeşilçimen K, Gölcük Y, Günay E. Acute myocardial infarction associated with thinner abuse: Case report and literature review. Clin Toxicol 2013; 51: 725-6. [CrossRef]